# SDR SIMA20140504016

- Difficulty date: May 4, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,732 hours, 17,893 cycles
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade
- Part number: CN6241291003
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG LOWER CASCADE CRACKED.  R & R LT LWR CASCADES IAW AMM 78-34-01 & ERS-CR-7800-015.  IAW NRWC E388882 FOR FUNCTIONAL TEST OF THRUST REVERSER.
